Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Tingling, numbness in palm, soles of feet, calf pain, swallowing difficulty. Liquid form of PPI?

Feeling tingling and numbness occasionally in palm and sole of feet. Feel fatiuge after 3 PM. Feel pain in calf and thai while climbing starecase. Had problem of gastritis for last 10 years. had problem in swallowing food and hence the tablet too. unable to take tablet whole such as PPI Pantaprazole or reboprazole etc. Is there any liquid form available for PPI?
Asked On : Sun, 30 Sep 2012
Answers:  1 Views:  147
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pediatrician 's  Response
Feb 2013
Thank you for your query on Healthcare Magic.
Tingling and numbness in palms and soles may be due to neuropathy.
It may be due to vitamin deficiency such as vitamin B12.
Inability to swallow food is suggestive of underlying neurological problem such as bulbar palsy, which needs evaluation.
I suggest you to consult the physician or Neurophysician for further examination and investigations.
PPI like lansoprazole is available in sachet forms which can be taken after mixing in the water.
Hope I have answered your query.
Answered: Sun, 30 Sep 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor